# SDR QXEA200301399

- Difficulty date: November 4, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 4,913 hours, 3,897 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 ENGINE MOUNT YOKE LOWER LOBE GOUGED ON TOP SIDE FORWARD EDGE ABOVE LOWER BEARING.  REPAIRED IAW CRJ 700 NDTM 51-20-06.
